Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Is there any medicine to increase ejaculation time ?

Hello Doctor , I am Pralay Gupta 33yrs old male, 60 kg weight... Doctor whenever I do sexual intercourse with my wife it just ejaclation within1-2minute... Before intercourse we do foreplay for more than half an hour bt it is nt helpful.. During intercourse i used thnk abt other issue as dr told me it is helpful bt it is not helping me... I hve heard that some medicine are there which help to increase ejaculation time for more than half an hour... Plz doctor suggest some medicine to save my married life..
Asked On : Sun, 11 Sep 2011
Answers:  1 Views:  419
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Cardiologist 's  Response
HI well come to HCM.
No medicine available which will help you to have continuous sex without discharge.
The problem you are facing is very common, tecnique rather thaan drugs will help
You. Got to take out at the time of peak and again restarting after few minits will
help you develop your control if you do repeatedly is called start stop start method.
Answered: Sun, 11 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor